New algorithms for finding irreducible polynomials over finite fields

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)435-447
JournalMathematics of Computation
Volume54
StatePublished - 1990

Cite this

New algorithms for finding irreducible polynomials over finite fields. / Shoup, Victor.

In: Mathematics of Computation, Vol. 54, 1990, p. 435-447.

Research output: Contribution to journalArticle

@article{6d988bdae6424808b4d9c9ab92f905be,
title = "New algorithms for finding irreducible polynomials over finite fields",
author = "Victor Shoup",
year = "1990",
language = "English (US)",
volume = "54",
pages = "435--447",
journal = "Mathematics of Computation",
issn = "0025-5718",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - New algorithms for finding irreducible polynomials over finite fields

AU - Shoup, Victor

PY - 1990

Y1 - 1990

M3 - Article

VL - 54

SP - 435

EP - 447

JO - Mathematics of Computation

JF - Mathematics of Computation

SN - 0025-5718

ER -